# SDR IPXA10560815

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5278
- Condition: Corroded
- Location: Bs 580-604
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, CORROSION ON SEAT TRACK AT STA 580 TO STA 604 LBL 25 OTBD FLANGE.  REPLACED SEAT TRACK ON CUST CARD NR 867481.
